Complutense University Library

Items where Subject is "Sciences > Mathematics > Combinatorial analysis"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Creators
Jump to: A | C | D | G | H | M | O | R | S
Number of items at this level: 11.

A

Aguirre Pemán, Jesús (2016) Personalización de rutas en sistemas de turismo y ocio. [Trabajo Fin de Grado]

C

Castrillón López, Marco and Díaz-Cano Ocaña, Antonio and Etayo Gordejuela, J. Javier and Folgueira, Marta and Infante del Río, Juan Antonio and Pozo Coronado, Luis Miguel and Rey Cabezas, José María (2013) Elementos de Matemáticas y aplicaciones. Manual. No publicado. (Unpublished)

Combarro, Elías F. and Miranda Menéndez, Pedro (2010) Characterizing isometries on the order polytope with an application to the theory of fuzzy measures. Information Sciences, 180 (3). pp. 384-398. ISSN 0020-0255

D

Domínguez Romero, Manuel (2016) Escalas bien formadas, palabras no bien formadasa y la dualidad de Christoffel. [Thesis]

G

Gómez Gómez, Francisco and García y Gans, Antonio (2007) Presente y futuro de la investigación, la innovación y el desarrollo de la intervención social con familias (Complemento práctico al capítulo 16 del libro: Intervención social con familias). Mc-Graw Hill, Madrid.

H

Hilden, Hugh Michael and Montesinos Amilibia, José María and Tejada Jiménez, Débora María and Toro Villegas, Margarita María (2012) On the classification of 3-bridge links. Revista Colombiana de Matemáticas, 46 (2). pp. 113-144. ISSN 0034-7426

M

Marco González, Juan Carlos and Martín Herrero, Iván (2016) Recomendador adaptativo y entrenador Pre-Flop para NLHE. [Trabajo Fin de Grado]

O

Ortuño Sánchez, María Teresa (2002) Sobre cortes lagrangianos fuertes en la resolución del problema del ordenamiento secuencial. [Thesis]

R

Ramos del Olmo, Ángel Manuel (2016) On the well-posedness of a mathematical model for lithium-ion batteries. Applied Mathematical Modelling, 40 (1). pp. 115-125. ISSN 0307-904X

Ramírez Rodríguez, Javier (2004) Extensiones del problema de coloración de grafos. [Thesis]

S

Sánchez Benito, Mercedes and Fernández Moral, Emilio (2001) Pólya's enumeration theorem (Spanish: El teorema de enumeración de Pólya). In Margarita mathematica en memoria de José Javier (Chicho) Guadalupe Hernández. Univ. La Rioja, pp. 123-138. ISBN 84-95301-56-3

This list was generated on Thu Sep 29 03:07:21 2016 CEST.